Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

Taking axorid for arthritis. Have hot blotchy skin on face and neck. Medical cure?

User rating for this question
Very Good
Answered by

Emergency Medicine Specialist
Practicing since : 2000
Answered : 1964 Questions
Question
My head, face, neck become very hot and prickly and blotchy. My cheeks burn and now the palms of my hands also have started. It feels like sunburn. This began in November last year but has increasingly become more frequent during the day. The only medication I take is Axorid (ketoprofen and omeprazole) for arthritis which I have taken for the past two years.
Posted Tue, 26 Mar 2013 in Infections
 
 
Answered by Dr. R.A. Singh 19 minutes later
Hi,

Thanks for writing your query.

After reading your post, I suspect thyroid disorder to be a probable cause for the symptoms in you.
I would suggest that you to get the below tests done:-
1. Thyroid profile done.
2. Hemoglobin level.

Also do check for any allergen leading to your symptoms and try to avoid them.
Avoid emotional/mental stress.

If the problem persists, get yourself examined clinically.

I hope this is helpful to you. If you have any further query, I will be happy to help.

Regards,
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor